# SDR QMLA2018012418008

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N245AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7154
- Aircraft time: 2,114 hours, 9,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: ES392102
- Part serial: UKN
- Condition: Intermittent
- Location: Ram Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER FRESH AIR DOOR ACTUATOR INTERMITTENT AND STICKING IN FRESH AIR POSITION EVEN THOUGH RECIRCULATE POSITION SELECTED AND CAUSING COLD OUTSIDE AIR TO COME INTO CABIN DURING FLIGHT THAT OVERCOMES THE AIRCRAFT HEATING SYSTEM AND POTENTIALLY AFFECT EMS PATIENT CARE.  AFTER TROUBLESHOOTING, REPLACED THE ACTUATOR.   ACTUATOR RELIABILITY VERY POOR AND WAS JUST REPLACED AND HAS BEEN FAILING TO OPERATE ON AVERAGE OF AT LEAST ONCE PER YEAR
